The Annals of Mathematical Statistics

Error Control in Matrix Calculation

F. E. Satterthwaite

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 373-387.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731208

Digital Object Identifier
doi:10.1214/aoms/1177731208

Mathematical Reviews number (MathSciNet)
MR11798

Zentralblatt MATH identifier
0061.27403

JSTOR
links.jstor.org

Citation

Satterthwaite, F. E. Error Control in Matrix Calculation. Ann. Math. Statist. 15 (1944), no. 4, 373--387. doi:10.1214/aoms/1177731208. https://projecteuclid.org/euclid.aoms/1177731208


Export citation